Follow
María Barbero Liñán
Title
Cited by
Cited by
Year
Skinner–Rusk unified formalism for optimal control systems and applications
M Barbero-Liñán, A Echeverría-Enríquez, DM de Diego, ...
Journal of Physics A: Mathematical and Theoretical 40 (40), 12071, 2007
472007
Geometric approach to Pontryagin’s maximum principle
M Barbero-Liñán, MC Muñoz-Lecanda
Acta applicandae mathematicae 108, 429-485, 2009
452009
Unified formalism for nonautonomous mechanical systems
M Barbero-Liñán, A Echeverría-Enríquez, DM Diego, MC Munoz-Lecanda, ...
Journal of mathematical physics 49 (6), 2008
292008
Kinematic reduction and the Hamilton-Jacobi equation
M Barbero-Liñán, M De León, JC Marrero, DM de Diego, ...
arXiv preprint arXiv:1110.6066, 2011
272011
Lagrangian submanifolds and the Hamilton–Jacobi equation
M Barbero-Liñán, M de León, DM de Diego
Monatshefte für Mathematik 171, 269-290, 2013
222013
Boundary dynamics and topology change in quantum mechanics
JM Pérez-Pardo, M Barbero-Liñán, A Ibort
International Journal of Geometric Methods in Modern Physics 12 (08), 1560011, 2015
162015
Constraint algorithm for extremals in optimal control problems
M Barbero-Linan, MC Munoz-Lecanda
International Journal of Geometric Methods in Modern Physics 6 (07), 1221-1233, 2009
152009
Morse families and Dirac systems
M Barbero-Liñán, H Cendra, E Andrés, DM de Diego
arXiv preprint arXiv:1804.04949, 2018
132018
High-order sufficient conditions for configuration tracking of affine connection control systems
M Barbero-Liñán, M Sigalotti
Systems & control letters 59 (8), 491-503, 2010
132010
Strict abnormal extremals in nonholonomic and kinematic control systems
MB Linan, MC Munoz-Lecanda
arXiv preprint arXiv:0806.2814, 2008
132008
Extended retraction maps: a seed of geometric integrators.
M Barbero-Liñán, DM de Diego
arXiv preprint arXiv:2106.00607, 2021
12*2021
Isotropic submanifolds and the inverse problem for mechanical constrained systems
M Barbero-Liñán, MF Puiggalí, DM de Diego
Journal of Physics A: Mathematical and Theoretical 48 (4), 045210, 2014
122014
New insights in the geometry and interconnection of port-Hamiltonian systems
M Barbero-Liñán, H Cendra, EGT Andrés, DM de Diego
Journal of Physics A: Mathematical and Theoretical 51 (37), 375201, 2018
112018
Inverse problem for Lagrangian systems on Lie algebroids and applications to reduction by symmetries
M Barbero-Liñán, M Farré Puiggalí, D Martín de Diego
Monatshefte für Mathematik 180, 665-691, 2016
102016
Geometric interpretations of the symmetric product in affine differential geometry and applications
M Barbero-Liñán, AD Lewis
International Journal of Geometric Methods in Modern Physics 9 (08), 1250073, 2012
102012
The inverse problem of the calculus of variations for discrete systems
M Barbero-Liñán, MF Puiggalí, S Ferraro, DM de Diego
Journal of Physics A: Mathematical and Theoretical 51 (18), 185202, 2018
62018
A geometric framework for discrete Hamilton-Jacobi equation
M Barbero-Liñán, M Delgado-Téllez, D Martín de Diego
AIP Conference Proceedings 1460 (1), 164-168, 2012
62012
Characterization of accessibility for affine connection control systems at some points with nonzero velocity
MB Liñán
2011 50th IEEE Conference on Decision and Control and European Control …, 2011
62011
Optimal control problems for affine connection control systems: characterization of extremals
M Barbero‐Liñán, MC Muñoz‐Lecanda
AIP Conference Proceedings 1023 (1), 127-131, 2008
62008
Presymplectic high order maximum principle
M Barbero-Liñán, MC Muñoz-Lecanda
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2012
52012
The system can't perform the operation now. Try again later.
Articles 1–20